Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 44, NWS Goodland, KS

May 15, 2017Logan County, Wichita County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at May 15, 2017, 7:41 PM CDT for Logan County, Wichita County, Kansas. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2017, 7:41 PM CDT (00:41 UTC)
Expired
May 15, 2017, 8:30 PM CDT
In force
49 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Logan County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 89 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 7:45 PM CDTHAIL 1.5Lydia, KSA MIX OF AN INCH TO 1.50 INCHES
May 15, 7:45 PM CDTHAIL 1.5Lydia, KS
May 15, 8:08 PM CDTHAIL 2Marienthal, KSPING PONG BALL SIZE HAIL AND HEN EGG SIZE HAIL. DAMAGED SCREEN DOOR ON HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:44 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2017-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 923 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2017-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
923 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
2385 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

442 
WUUS53 KGLD 160041
SVRGLD
KSC109-203-160130-
/O.NEW.KGLD.SV.W.0044.170516T0041Z-170516T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
741 PM CDT MON MAY 15 2017

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Wichita County in west central Kansas...
  Southern Logan County in west central Kansas...

* Until 830 PM CDT

* At 740 PM CDT, a severe thunderstorm was located 17 miles north of
  Lakin, moving north at 65 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Leoti, Marienthal and Lydia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3890 10148 3888 10093 3870 10098 3870 10113
      3826 10113 3826 10146
TIME...MOT...LOC 0040Z 191DEG 56KT 3818 10132 

HAIL...1.00IN
WIND...60MPH
 
$$

Husted
4 follow-up statements
765 
WWUS53 KGLD 160050
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
750 PM CDT MON MAY 15 2017

KSC109-203-160130-
/O.CON.KGLD.SV.W.0044.000000T0000Z-170516T0130Z/
Wichita KS-Logan KS-
750 PM CDT MON MAY 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WICHITA AND SOUTHERN LOGAN COUNTIES...

At 749 PM CDT, a severe thunderstorm was located 11 miles south of
Leoti, moving north at 65 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. at 745 pm CDT...ping pong ball 
         size hail was reported in Lydia. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Leoti, Marienthal and Lydia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3890 10148 3888 10093 3870 10098 3870 10113
      3826 10113 3826 10146
TIME...MOT...LOC 0049Z 191DEG 56KT 3833 10128 

HAIL...1.50IN
WIND...60MPH
 
$$

Husted
486 
WWUS53 KGLD 160058
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
758 PM CDT MON MAY 15 2017

KSC109-203-160130-
/O.CON.KGLD.SV.W.0044.000000T0000Z-170516T0130Z/
Wichita KS-Logan KS-
758 PM CDT MON MAY 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EASTERN WICHITA AND SOUTHERN LOGAN COUNTIES...

At 757 PM CDT, a severe thunderstorm was located 8 miles southwest of
Modoc, moving north at 60 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. At 745 pm CDT...ping pong ball 
         size hail was reported in Lydia.  

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Leoti and Marienthal. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3888 10093 3870 10098 3870 10113 3832 10113
      3834 10136 3890 10139
TIME...MOT...LOC 0057Z 196DEG 54KT 3843 10121 

HAIL...2.00IN
WIND...60MPH
 
$$

Husted
805 
WWUS53 KGLD 160110
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
810 PM CDT MON MAY 15 2017

KSC109-203-160130-
/O.CON.KGLD.SV.W.0044.000000T0000Z-170516T0130Z/
Wichita KS-Logan KS-
810 PM CDT MON MAY 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN WICHITA AND SOUTHEASTERN LOGAN COUNTIES...

At 809 PM CDT, a severe thunderstorm was located 5 miles north of
Modoc, moving north at 60 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Public. At 808 pm CDT...two inch hail was reported in 
         Marienthal.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
northeastern Wichita and southeastern Logan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3888 10093 3870 10098 3870 10113 3848 10113
      3853 10124 3889 10123
TIME...MOT...LOC 0109Z 199DEG 51KT 3857 10111 

HAIL...2.00IN
WIND...60MPH
 
$$

Husted
152 
WWUS53 KGLD 160118
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
818 PM CDT MON MAY 15 2017

KSC203-160128-
/O.CAN.KGLD.SV.W.0044.000000T0000Z-170516T0130Z/
Wichita KS-
818 PM CDT MON MAY 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WICHITA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
west central Kansas.

LAT...LON 3889 10123 3888 10093 3870 10098 3870 10124
TIME...MOT...LOC 0118Z 191DEG 56KT 3871 10107 

$$

KSC109-160130-
/O.CON.KGLD.SV.W.0044.000000T0000Z-170516T0130Z/
Logan KS-
818 PM CDT MON MAY 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN LOGAN COUNTY...

At 818 PM CDT, a severe thunderstorm was located 8 miles west of
Scott State Lake, moving north at 65 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Public. At 808 pm CDT...two inch hail was reported in 
         Marienthal.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
southeastern Logan County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3889 10123 3888 10093 3870 10098 3870 10124
TIME...MOT...LOC 0118Z 191DEG 56KT 3871 10107 

HAIL...2.00IN
WIND...60MPH
 
$$

Husted

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 5:54 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, May 15, 5:54 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
454 PM MDT Mon May 15 2017

.SHORT TERM...(This evening through Tuesday)
Issued at 235 PM MDT Mon May 15 2017

Scattered strong to severe thunderstorms are expected to quickly
develop after about 4 pm mdt this afternoon as a weather disturbance
moves in from the south-southwest and interacts with the dryline.
The activity is expected to move toward the northeast and should be
out of the area around 11 pm mdt. Clouds will quickly decrease
behind the thunderstorms. Southerly winds will remain in the breezy
category overnight keeping modest low level moisture in the area.
Low temperatures will remain mild for this time of year with upper
40s to low 50s in far eastern Colorado, mid 50s to low 60s east of
the state line.

Variable winds under 10 mph expected for much of the morning Tuesday
before establishing a south to southeast component at 10 to 20 mph
by mid afternoon. 850mb temperatures cool about 5F across the area
supporting highs in the mid 70s to around 80 in far eastern
Colorado, low to mid 80s elsewhere. Showers and thunderstorms, some
severe, are possible during the mid to late afternoon hours through
evening for much of the area.

.LONG TERM...(Tuesday night through Monday)
Issued at 211 PM MDT Mon May 15 2017

For Tuesday night, the dry line is anticipated to be further west
than previously forecast, sharpening over the eastern portion of the
forecast area before progressing east. A surface low moves across
the region with deep layer shear increasing to values exceeding 40
knots. Additionally, MUCAPE values of 2000+ J/kg and steep mid
level lapse rates favor severe thunderstorm development along the
dry line into the evening hours. The main threats with these
storms will be very large hail (2 inches in diameter or greater)
and strong winds. A tornado cannot be ruled out. Meanwhile, the
first of two upper closed lows advances from the desert southwest
and across the High Plains Tuesday night. This negatively tilted
trough and cold front bring additional shower and thunderstorm
chances to the area, moving from west to east.

Precipitation chances associated with the aforementioned low
continue into Wednesday. Severe potential decreases with reduced
parameters in between the two systems pegged to impact the long term
period. A brief dry period is expected midday Wednesday due to a
shortwave ridge overhead.

Models begin to diverge on Thursday and Friday with the handling of
the second (primary) upper closed low. As this system digs across
the northern desert southwest and enters the High Plains, it
generates shower and thunderstorm chances late Wednesday through
Friday. At this time it appears the better severe threat should be
east/south of the forecast area. Hope to have a better idea of what
will come out of this system in the coming days as differences are
resolved.

Conditions dry out over the weekend as the upper system exits and
heads towards the Great Lakes. There are some lingering chances into
Saturday, but it's not clear if that or the dry solution will pan
out. Depends on how quickly the disturbance leaves the area.
Westerly flow develops aloft on Monday.

Temperatures cool for the first part of the period, from the 70s on
Wednesday to the 50s/low 60s on Friday. Highs rebound over the
weekend and are back in the 70s on Monday. Low temperatures fall
from the mid 40s/mid 50s Tuesday night to the low 30s/low 40s Friday
night before warming this weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 454 PM MDT Mon May 15 2017

For KGLD...Mainly VFR conditions thru the forecast period. There
is a chance for thunderstorms that may bring conditions down due
to hail and heavy rain thru 02z-03z Tuesday. Winds SSW 15-30kts
thru 12z Tuesday...then WNW around 10kts thru 17z then becoming SE
5-10kts. LLWS 07z-12z 180@55kts.

For KMCK...Mainly VFR conditions thru the forecast period. There
is a chance for thunderstorms that may bring conditions down due
to hail and heavy rain thru 06z Tuesday. Winds SSE 15-30kts thru
10z Tuesday...then SSW around 10kts thru 17z then becoming SE
5-10kts. LLWS 06z-12z 190@35-45kts.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...99
LONG TERM...JBH
AVIATION...JN
Hazardous weather outlook, May 15, 11:35 AM CDT, 8 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1035 AM MDT Mon May 15 2017

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-161200-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
1035 AM MDT Mon May 15 2017 /1135 AM CDT Mon May 15 2017/

This hazardous weather outlook is for east central Colorado...
extreme southwest Nebraska and northwest Kansas.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Severe thunderstorms are expected from mid afternoon through the
evening hours generally along and east of a line from Benkelman
Nebraska to Burlington and Cheyenne Wells Colorado. Large hail,
damaging winds over 60 mph and locally heavy rainfall will be the
primary threats.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY...

Another round of severe thunderstorms is expected across the eastern
half of the area from late Tuesday afternoon into the overnight
hours. The best chance for severe weather will be roughly along and
east of a line from Oakley to Atwood to Stratton Nebraska. Very
large hail, 2 inches in diameter or greater, along with damaging
winds will be the main threats. However, a tornado or two cannot be
ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed after 4 PM MDT (5 PM CDT).

In the hours before

Special weather statement, May 15, 7:20 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Goodland KS
720 PM CDT MON MAY 15 2017

KSZ004-160030-
Norton KS-
720 PM CDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NORTON COUNTY UNTIL 730
PM CDT...

At 720 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Clayton, or 9 miles southwest of Norton, moving
northeast at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Norton, Clayton and Reager.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
northwestern Kansas.

LAT...LON 3961 10002 3974 10018 3976 10018 3996 10000
      3977 9975
TIME...MOT...LOC 0020Z 216DEG 30KT 3975 10004

Husted
Local storm report, May 15, 7:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
625 PM MDT MON MAY 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     1 N NORTON              39.85N 99.89W
05/15/2017  M51 MPH          NORTON             KS   AWOS

&&

JN
Special weather statement, May 15, 7:29 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Goodland KS
729 PM CDT MON MAY 15 2017

KSZ003-160045-
Decatur KS-
729 PM CDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DECATUR COUNTY UNTIL 745
PM CDT...

At 729 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles northwest of Dresden, or 10 miles south of Oberlin, moving
northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Jennings, Dresden, Kanona and Leoville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
northwestern Kansas.

LAT...LON 3957 10050 3957 10056 3968 10066 3989 10041
      3964 10024
TIME...MOT...LOC 0029Z 228DEG 30KT 3967 10051

Husted
Special weather statement, May 15, 7:31 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Goodland KS
631 PM MDT MON MAY 15 2017

COZ091-160100-
Kit Carson County CO-
631 PM MDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIT CARSON COUNTY UNTIL
700 PM MDT...

At 631 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bethune to 15 miles southeast of Stratton.
Movement was northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Burlington and Bethune.

This includes the following highways...
 Interstate 70 in Colorado between mile markers 426 and 442.
 Highway 385 between mile markers 176 and 206, and near mile marker
211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3932 10250 3957 10234 3957 10222 3953 10212
      3914 10224 3904 10253
TIME...MOT...LOC 0031Z 208DEG 36KT 3930 10239 3911 10245

Husted
Special weather statement, May 15, 7:32 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Goodland KS
632 PM MDT MON MAY 15 2017

KSZ013-160045-
Sherman KS-
632 PM MDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERMAN COUNTY UNTIL
645 PM MDT...

At 632 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles northwest of Ruleton, moving northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ruleton.

This includes Interstate 70 in Kansas between mile markers 3 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northwestern Kansas.

LAT...LON 3941 10168 3929 10197 3938 10205 3945 10205
      3957 10194 3957 10182
TIME...MOT...LOC 0032Z 225DEG 35KT 3940 10193

Husted
Special weather statement, May 15, 7:34 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Goodland KS
734 PM CDT MON MAY 15 2017

KSZ004-160100-
Norton KS-
734 PM CDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NORTON COUNTY UNTIL
800 PM CDT...

At 734 PM CDT, Doppler radar was tracking a strong thunderstorm over
Norton, moving northeast at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Norton, Almena and Calvert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
northwestern Kansas.

LAT...LON 3972 9987 3985 10003 4000 9997 4000 9962
      3977 9963
TIME...MOT...LOC 0034Z 224DEG 37KT 3985 9988

Husted

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:07 PM CDTSpecial Weather StatementGLDSherman23 min
May 15, 7:17 PM CDTSpecial Weather StatementGLDNorton13 min
May 15, 7:20 PM CDTSpecial Weather StatementGLDNorton10 min
May 15, 7:29 PM CDTSpecial Weather StatementGLDDecatur16 min
May 15, 7:32 PM CDTSpecial Weather StatementGLDSherman13 min
May 15, 7:34 PM CDTSpecial Weather StatementGLDNorton26 min
May 15, 7:46 PM CDTSpecial Weather StatementGLDDecatur14 min
May 15, 7:48 PM CDTSpecial Weather StatementGLDCheyenne12 min
May 15, 8:06 PM CDTSpecial Weather StatementGLDRawlins9 min
May 15, 8:11 PM CDTSpecial Weather StatementGLDDecatur19 min
May 15, 8:15 PM CDTSevere Thunderstorm WarningGLDGove, Logan45 min
May 15, 8:22 PM CDTSpecial Weather StatementGLDCheyenne8 min
May 15, 8:31 PM CDTFlash Flood WarningGLDDecatur, Rawlins, Sheridan, Thomas3 hr
May 15, 8:35 PM CDTSpecial Weather StatementGLDNorton25 min
May 15, 8:36 PM CDTSpecial Weather StatementGLDThomas9 min
May 15, 8:45 PM CDTSpecial Weather StatementGLDCheyenne30 min
May 15, 8:46 PM CDTSevere Thunderstorm WarningGLDNorton29 min
May 15, 8:52 PM CDTSevere Thunderstorm WarningGLDCheyenne49 min
May 15, 10:02 PM CDTSpecial Weather StatementGLDNorton28 min
May 15, 10:18 PM CDTSpecial Weather StatementGLDRawlins27 min
May 16, 5:04 PM CDTSevere Thunderstorm WarningGLDGove26 min
May 16, 5:38 PM CDTSevere Thunderstorm WarningGLDSherman39 min
May 16, 5:41 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan37 min
May 16, 6:16 PM CDTSpecial Weather StatementGLDCheyenne29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.